# SDR CA040715001

- Difficulty date: July 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 4,486 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Condition: Smoke
- Location: Entertain Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FLT UPON ARRIVAL, GUEST INFORMED FLIGHT CREW SMOKE WAS COMING FROM THE (LIVE TV) VIDEO DISPLAY UNIT (TV SCREEN). CAPTAIN IMMEDIATELY TURNED OFF POWER TO SYSTEM AND AIRCRAFT PROCEEDED TO GATE AND DEPLANED GUESTS. LIVE TV TECHNICIAN, TRAVELING ONBOARD AIRCRAFT AS PART OF INITIAL INSTALLATION SUPPORT PROGRAM REPLACE DVDU SCREEN FROM SEAT BACK IAW LTV-AMM-23-32-03 AND ISSUED MEL 25-10-5.AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.  DURING RON THAT EVENING, LIVE TV TECHNICIAN COMPLETED LIVE TV 1ST LEVEL OPERATIONAL CHECK IAW LIVE TV AMM-23-32-03 -SYSTEM CHECKED SERVICEABLE. VDU RE-CONNECTED, MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
